# SDR DALA2021040602023

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 90,902 hours, 41,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DOOR 2L EXIT SIGN LENS BROKEN. CORRECTIVE ACTION: REPLACED DOOR 2L EXIT SIGN LENS. (7101316)
